An existence theorem for differential inclusions on Banach space.

Ahmed, N.U.

Journal of Applied Mathematics and Stochastic Analysis (1992)

  • Volume: 5, Issue: 2, page 123-129
  • ISSN: 2090-3332

How to cite

top

Ahmed, N.U.. "An existence theorem for differential inclusions on Banach space.." Journal of Applied Mathematics and Stochastic Analysis 5.2 (1992): 123-129. <http://eudml.org/doc/46767>.

@article{Ahmed1992,
author = {Ahmed, N.U.},
journal = {Journal of Applied Mathematics and Stochastic Analysis},
keywords = {differential inclusion; Banach space; existence; Galerkin's method},
language = {eng},
number = {2},
pages = {123-129},
publisher = {Hindawi Publishing Corporation, New York},
title = {An existence theorem for differential inclusions on Banach space.},
url = {http://eudml.org/doc/46767},
volume = {5},
year = {1992},
}

TY - JOUR
AU - Ahmed, N.U.
TI - An existence theorem for differential inclusions on Banach space.
JO - Journal of Applied Mathematics and Stochastic Analysis
PY - 1992
PB - Hindawi Publishing Corporation, New York
VL - 5
IS - 2
SP - 123
EP - 129
LA - eng
KW - differential inclusion; Banach space; existence; Galerkin's method
UR - http://eudml.org/doc/46767
ER -

NotesEmbed ?

top

You must be logged in to post comments.